# SDR ASOA2015031312397

- Difficulty date: February 18, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 421-437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BURNED FASTENER BETWEEN FS 421 AND FS 437, STRG 25R.  COMPLIED WITH LIGHTNING STRIKE REPAIR FOR FASTENER BETWEEN FS 421 AND FS 437, STR 25R IAW TR53-0049, SRM 53-00-00-201-003-A01.  REMOVED EXTERIOR FINISH AT TEMPORARY FASTENER BETWEEN FS 421-437, STR 25 IAW SRM 51-26-00-001-001-A01 TEMPORARY FASTENER IAW SRM 51-42-10-991-004.  REPLACED TEMPORARY FASTENER, 1EA, BETWEEN FS421 AND FS437 AT STR 25R IAW GREO 670-53-00-045, 3.B2.  PERMANENT DISPOSITION, OPEN HOLE FOR -6 FASTENER & COUNTERSINK .054" DEEP.  OPENED DISCREPANT FASTENER HOLE BETWEEN FS 421 AND FS 437 AT STR25R TO ACCOMODATE MS20426A06 FASTENER EXCEPT USED CONTROLLED COUNTERSINK TO MAX DEPTH OF .054" IAW REO 670-53-00-045, REV G, ITEM 3.B2, PERMANENT DISPOSITION.
